# SDR VTZA96071

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Lt/Rt Engines
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6387 - IAD-SYR - DURING CRUISE, RETURNED TO IAD DUE TO THE RIGHT TORQUE WAS AT 100 PERCENT AND THE LEFT TORQUE WAS AT 40 PERCENT.  THE AIRCRAFT WAS STABLE WITH NO YAWING MOTION.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED INSPECTIONS BUT COULD NOT DUPLICATE PROBLEMS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
